# SDR 99ZZZX3575

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78NF
- Make and model: Stbros SD330
- Aircraft serial: SH3044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SD3113413XB
- Condition: Corroded
- Location: Fuselage
- Part time: 23,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SOME CORROSION OF JACK POINT FITTING BETWEEN SPAR AND SPAR CAP ON LT STUB WING.  CONSULTED WITH MANUFACTURER FOR POSSIBLE TREATMENT OF REPLACEMENT.  THEY RECOMMENDED CLEANING AND TREATMENT IF NOT MORE THAN 5 INCHES LONG.  FITTING WAS REPLACED WITH NEW ONLY.  OLD FITTING SENT WITH ENGINEER TO FACTORY.
